RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 102–113 (Mi tm3639)  

This article is cited in 8 scientific papers (total in 8 papers)

Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians

V. V. Przyjalkowski, C. A. Shramov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: In 1997 Batyrev, Ciocan-Fontanine, Kim, and van Straten suggested a construction of Landau–Ginzburg models for Fano complete intersections in Grassmannians similar to Givental's construction for complete intersections in smooth toric varieties. We show that for a Fano complete intersection in a Grassmannian the result of the above construction is birational to a complex torus. In other words, the complete intersections under consideration have very weak Landau–Ginzburg models.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030097

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 91–102

Bibliographic databases:

UDC: 512.76
Received: March 15, 2015

Citation: V. V. Przyjalkowski, C. A. Shramov, “Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 102–113; Proc. Steklov Inst. Math., 290:1 (2015), 91–102

Citation in format AMSBIB
\Bibitem{PrzShr15}
\by V.~V.~Przyjalkowski, C.~A.~Shramov
\paper Laurent phenomenon for Landau--Ginzburg models of complete intersections in Grassmannians
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 102--113
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3639}
\crossref{https://doi.org/10.1134/S0371968515030097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3488784}
\elib{http://elibrary.ru/item.asp?id=24045395}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 91--102
\crossref{https://doi.org/10.1134/S0081543815060097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500009}
\elib{http://elibrary.ru/item.asp?id=24962322}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944678609}


Linking options:
  • http://mi.mathnet.ru/eng/tm3639
  • https://doi.org/10.1134/S0371968515030097
  • http://mi.mathnet.ru/eng/tm/v290/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. Przyjalkowski, C. Shramov, “Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians of planes”, Bull. Korean. Math. Soc., 54:5 (2017), 1527–1575  crossref  mathscinet  isi  scopus
    4. T. Prince, “Efficiently computing torus charts in Landau–Ginzburg models of complete intersections in Grassmannians of planes”, Bull. Korean. Math. Soc., 54:5 (2017), 1719–1724  crossref  mathscinet  isi  scopus
    5. V. V. Przyjalkowski, “On the Calabi–Yau Compactifications of Toric Landau–Ginzburg Models for Fano Complete Intersections”, Math. Notes, 103:1 (2018), 104–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. Lunts, V. Przyjalkowski, “Landau–Ginzburg Hodge numbers for mirrors of del Pezzo surfaces”, Adv. Math., 329 (2018), 189–216  crossref  mathscinet  zmath  isi  scopus
    7. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
    8. V. V. Przyjalkowski, “Toric Landau–Ginzburg models”, Russian Math. Surveys, 73:6 (2018), 1033–1118  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:231
    Full text:13
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019